# SDR SWAA2024031449374

- Difficulty date: February 6, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 663 Rbl 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER LOCATED LBL 36; WL 159 AT MAIN WHEEL WELL COMPARTMENT 2024-121228<[01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 07-NOV-24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 25/JAN/25.;[03] TOOL USED SCALE P/N: CR5200 S/N: 8343110809 DUE DATE: 21 FEB 24.;[04] TOOL USED HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25.;[05] TOOL USED SCALE P/N: CL5000 S/N: AE-408753 DUE DATE: 27-JUL-24.;[06] ULTRASONIC EQUIPMENT USED P/N: EPOCH 650; S/N: 190859705 AND DUE DATE: 23-OCT-24.;[07] REPAIRED VAPOR BARRIER LOCATED LBL 36; WL 159 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGN OFFS BELOW;[08] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
